La conjecture de Milnor
Séminaire Bourbaki : volume 1996/97, exposés 820-834, Astérisque, no. 245 (1997), Exposé no. 834, p. 379-418
@incollection{SB_1996-1997__39__379_0,
     author = {Kahn, Bruno},
     title = {La conjecture de Milnor},
     booktitle = {S\'eminaire Bourbaki : volume 1996/97, expos\'es 820-834},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {245},
     year = {1997},
     note = {talk:834},
     pages = {379-418},
     zbl = {0916.19001},
     mrnumber = {1627119},
     language = {fr},
     url = {http://http://www.numdam.org/item/SB_1996-1997__39__379_0}
}
Kahn, Bruno. La conjecture de Milnor, dans Séminaire Bourbaki : volume 1996/97, exposés 820-834, Astérisque, no. 245 (1997), Exposé no. 834, pp. 379-418. http://www.numdam.org/item/SB_1996-1997__39__379_0/

[1] J. Arason Cohomologische Invarianten quadratischer Formen, J. Alg. 36 (1975), 448- 491. | Article | MR 389761 | Zbl 0314.12104

[2] M. Artin Brauer-Severi varieties, Lect. Notes in Math. 917, Springer, 1982, 194-210. | MR 657430 | Zbl 0536.14006

[3] A. Borel Linear algebraic groups (2e édition), Springer, 1991. | MR 1102012 | Zbl 0726.20030

[4] A. Bousfield, E. Friedlander Homotopy theory of Γ-spaces, spectra and bisimplicial sets, Lect. Notes in Math. 658, Springer, 1978, 80-130. | MR 513569 | Zbl 0405.55021

[5] H. Bass, J. Tate The Milnor ring of a global field, Lect. Notes in Math. 342, Springer, 1973, 349-428. | MR 442061 | Zbl 0299.12013

[6] S. Bloch Lectures on algebraic cycles, Duke Univ. Lectures Series, 1982. | MR 558224 | Zbl 0436.14003

[7] S. Bloch, K. Kato p -adic étale cohomology, Publ. Math. I.H.E.S. 63 (1986), 107-152. | Article | Numdam | MR 849653 | Zbl 0613.14017

[8] F. Châtelet Variations sur un thème de H. Poincaré, Ann. Sci. Ec. Norm. Sup. 61 (1944),249-300. | Article | Numdam | MR 14720 | Zbl 0063.00801

[9] M. Demazure Automorphismes et déformations des variétés de Borel, Invent. Math. 39 (1977), 179-186. | Article | MR 435092 | Zbl 0406.14030

[10] E. Devinatz, M. Hopkins, J. Smith Nilpotence and stable homotopy theory, I, Ann. of Math. 128 (1988), 207-241. | Article | MR 960945 | Zbl 0673.55008

[11] D. Elman, T. Y. Lam Pfister forms and K -theory of fields, J. Alg. 23 (1972), 181- 213. | Article | MR 302739 | Zbl 0246.15029

[12] E. Friedlander, V. Voevodsky Bivariant cycle cohomology, prépublication, 1995. | Zbl 1019.14011

[13] J.-P. Jouanolou Une suite exacte de Mayer-Vietoris en K -théorie algébrique, Lect. Notes in Math. 341, Springer, 1973, 293-316. | MR 409476 | Zbl 0291.14006

[14] K. Kato A generalization of higher class field theory by using K -groups, I, J. Fac. Sci., Univ. Tokyo 26 (1979), 303-376. | MR 550688 | Zbl 0428.12013

[15] K. Kato Milnor K-theory and the Chow group of zero cycles, Contemp. Math. 55 (I), AMS, 1986, 241-253. | Article | MR 862638 | Zbl 0603.14009

[16] T. Y. Lam The algebraic theory of quadratic forms (2ème édition), Benjamin, 1980. | MR 634798 | MR 396410 | Zbl 0437.10006 | Zbl 0259.10019

[17] M. Knebusch Generic splitting of quadratic forms, I, Proc. London Math. Soc. 33 (1976), 65-93. | Article | MR 412101 | Zbl 0351.15016

[18] A. S. Merkurjev Sur le symbole de résidu normique de degré 2 (en russe), Dokl. Akad. Nauk SSSR 261 (1981), 542-547. Traduction anglaise : Soviet Math. Dokl. 24 (1981), 546-551. | MR 638926

[19] A. S. Merkurjev On the norm residue homomorphism for fields, Amer. Math. Soc. Transl. 174 (1996), 49-71. | MR 1386651 | Zbl 0876.12005

[20] A. S. Merkurjev, A. A. Suslin K -cohomologie des variétés de Severi-Brauer et homomorphisme de résidu normique (en russe), Izv. Akad. Nauk SSSR, 46 (1982), 1011- 1046. Traduction anglaise : Math USSR Izv. 21 (1983), 307-340. | MR 675529 | Zbl 0525.18008

[21] A. S. Merkurjev, A. A. Suslin L'homomorphisme de résidu normique de degré 3 (en russe), Izv. Akad. Nauk SSSR 54 (1990), 339-356. Traduction anglaise : Math. USSR Izv. 36 (1991), 349-368. | MR 1062517 | Zbl 0716.19002

[22] J. Milnor Algebraic K -theory and quadratic forms, Invent. Math. 9 (1970), 315-344. | Article | MR 260844 | Zbl 0199.55501

[23] J. Milnor An introduction to algebraic K -theory, Ann. Math. Studies 72, Princeton University Press, 1971. | MR 349811 | Zbl 0237.18005

[24] J. Milnor, J. Stasheff Characteristic classes, Ann. Math. Studies 76, Princeton University Press, 1974. | MR 440554 | Zbl 0298.57008

[25] F. Morel Théorie de l'homotopie et motifs, I, prépublication, 1995.

[26] F. Morel, V. Voevodsky Homotopy category of schemes over a base, en préparation. | Numdam | Zbl 0983.14007

[27] Y. Nisnevich The completely decomposed topology on schemes and the associated descent spectral sequences in algebraic K-theory, in Algebraic K-theory : connections with geometry and topology, (J.F. Jardine, V.P. Snaith, eds.), NATO ASI Series, Ser. C 279 (1989), 241-342. | MR 1045853 | Zbl 0715.14009

[28] D. Orlov, A. Vishik, V. Voevodsky Motivic cohomology of Pfister quadrics, en préparation.

[29] D. Quillen Hornotapical algebra, Lect. Notes in Math. 43, Springer, 1967. | MR 223432 | Zbl 0168.20903

[30] D. Ravenel Complex cobordism and stable homotopy groups of spheres, Acad. Press, 1986. | MR 860042 | Zbl 0608.55001

[31] D. Ravenel The nilpotence and periodicity theorems in stable homotopy theory, Séminaire Bourbaki, juin 1990, exposé n° 728, Astérisque 189-190 (1990), 399-428. | Numdam | MR 1099883 | Zbl 0728.55003

[32] D. Ravenel Nilpotence and periodicity in stable homotopy theory, Ann. Math. Studies 128, Princeton University Press, 1992. | MR 1192553 | Zbl 0774.55001

[33] M. Rost Hilbert's theorem 90 for K 3 M for degree-two extensions, prépublication, 1986.

[34] M. Rost On the spinornorm and A 0 ( X , K 1 ) for quadrics, prépublication, 1988.

[35] M. Rost Some new results on the Chowgroups of quadrics, prépublication, 1990.

[36] M. Rost Chow groups with coefficients, Documenta Math. 1 (1996), 319-393. | MR 1418952 | Zbl 0864.14002

[37] D. Saltman Retract rational fields and cyclic Galois extensions, Isr. J. Math. 47 (1984),165-215. | Article | MR 738167 | Zbl 0546.14013

[38] J.-P. Serre Cohomologie galoisienne (nouvelle édition), Lect. Notes in Math. 5, Springer, 1994. | MR 1324577 | Zbl 0812.12002

[39] C. Soulé K 2 et le groupe de Brauer, Séminaire Bourbaki, novembre 1982, exposé n° 601, Astérisque 105-106 (1983), 79-93. | Numdam | MR 728982 | Zbl 0535.14005

[40] N. Spaltenstein, Resolutions of unbounded complexes, Compositio Math. 65 (1988), 121-154. | Numdam | MR 932640 | Zbl 0636.18006

[41] A. Suslin L'homomorphisme quaternionique pour le corps des fonctions d'une conique (en russe), Dokl. Akad. Nauk SSSR. 265 (1982), 292-296. Traduction anglaise : Soviet Math. Dokl. 26 (1982), 72-77. | MR 665314 | Zbl 0517.13007

[42] A. Suslin, V. Voevodsky Bloch-Kato conjecture and motivic cohomology with finite coefficients, prépublication, 1995. | Zbl 1005.19001

[43] J. Tate Relations between K 2 and Galois cohomology, Invent. Math. 36 (1976), 257- 274. | Article | MR 429837 | Zbl 0359.12011

[44] V. Voevodsky Homology of schemes, II, prépublication, 1993. | Zbl 0871.14016

[45] V. Voevodsky Triangulated categories of motives over a field, prépublication, 1994. | Zbl 1019.14009

[46] V. Voevodsky Bloch-Kato conjecture for 𝐙 / 2 -coefficients and algebraic Morava K-theories, prépublication, 1995.

[47] V. Voevodsky Cohomological operations in motivic cohomology, en préparation. | Zbl 0941.19001

[48] V. Voevodsky The Milnor conjecture, prépublication, 1996.

[49] A. Wadsworth Merkurjev's elementary proof of Merkurjev's theorem, Contemp. Math. 55 (II), AMS, 1986, 741-776. | Article | MR 862663 | Zbl 0604.16022

[50] S. Wang On the commutator subgroup of a simple algebra, Amer. J. Math. 72 (1950), 323-334. | Article | MR 34380 | Zbl 0040.30302